# SDR CALA2010032600105

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 22,094 hours, 7,424 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH DURING SELECTION OF FLAPS 30 OVERSHOT TO BEYOND 30 DEG THEN SELECTED 30 DEG FLAPS STOPPED AT FLAPS 25.  WENT AROUND & PERFORMED CHECK LIST & RETURNED FOR NORMAL APPROACH & LANDING.  PERFORMED FSEU FLAP LOAD RELIEF TEST IAW FIM TASK 27-51-00-810- 803.  ALL TESTS PASSED.  NO FAULTS NOTED.
